# SDR TWRA97105

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 273005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING DAILY SERVICE, FOUND E-ZONE EMERGENCY EVAC LIGHT INOPERATIVE.  FOUND FUSE N/G ON THE CHARGER, REPLACED FUSE AND OPS CHKS OK PER MM 33-51-00.  REFERENCE:  OPERATOR CONTROL NR 97ZZZX____.  (X)
